CSpace
THE EXCEPTIONAL SET OF GOLDBACH-NUMBERS (III)
CHEN, JR; LIU, JM
1987-10-01
Source PublicationKEXUE TONGBAO
ISSN0454-0948
Volume32Issue:20Pages:1434-1435
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1987M988800017
PublisherPERGAMON-ELSEVIER SCIENCE LTD
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27398
Collection中国科学院数学与系统科学研究院
Corresponding AuthorCHEN, JR
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
CHEN, JR,LIU, JM. THE EXCEPTIONAL SET OF GOLDBACH-NUMBERS (III)[J]. KEXUE TONGBAO,1987,32(20):1434-1435.
APA CHEN, JR,&LIU, JM.(1987).THE EXCEPTIONAL SET OF GOLDBACH-NUMBERS (III).KEXUE TONGBAO,32(20),1434-1435.
MLA CHEN, JR,et al."THE EXCEPTIONAL SET OF GOLDBACH-NUMBERS (III)".KEXUE TONGBAO 32.20(1987):1434-1435.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[CHEN, JR]'s Articles
[LIU, JM]'s Articles
Baidu academic
Similar articles in Baidu academic
[CHEN, JR]'s Articles
[LIU, JM]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[CHEN, JR]'s Articles
[LIU, JM]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.